# SDR HEEA076525

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Make and model: Bell 206A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 206020113173S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RECEIVED DENTED AND CRACK AT LEADING EDGE.
